# SDR DALA12006463211

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,116 hours, 29,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TEST OF EMERGENCY LIGHT, TEST FAULT AT FWD L AND R, AND L AFT R.  MAINTENANCE REPLACED DOOR 1L EPSU AND BATTERY.  FUNCTIONAL TESTED NORMAL.
